summaryAn abnormal condition caused by an overdose of vitamins, can be serious for vitamins A or D or K.
overviewHypervitaminosis is an abnormally high level of vitamin storage that can lead to toxic symptoms. The medical names specific to the different conditions are derived from the vitamins involved: for example, an excess of vitamin A is called hypervitaminosis A. Hypervitaminoses are mainly caused by fat-soluble vitamins (D and A), as they are stored by the body. longer than water-soluble vitamins.
In general, toxic levels of vitamins are caused by high intake of supplements, not natural foods. The toxicities of fat-soluble vitamins can also occur from ingesting large amounts of highly enriched foods, but natural foods rarely present dangerous levels of fat-soluble vitamins. The United States Department of Agriculture's Dietary Reference Intake recommendations define a "tolerable upper intake level" for most vitamins. In diseases, fat-soluble vitamins accumulate in the body with an overdose of vitamins. Tends to babies and toddlers. Vitamin A hypersensitivity, acute vomiting (begging), swelling of the fountain door, chronic anorexia, mild fever, depilation and the like. Overdose can cause vomiting, abdominal pain, polyuria, etc. For reasons, growth stops during the growth period and excessive calcification is seen in the bone. Hyperkalemia presents jaundice.
→ Related topics Dietary Supplements | beta carotene